# SDR DL72S953933

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED-NR 2 SLAT RIB MARKED NR 11 CRACKED AT LOWER ATTACH ANGLE.  CORRECTION-FABRICATED REPAIR PER M/M 57-54-0, PG 805.
